Ferdağ Kahraman Aksoyak, Siddika Ozkaldi Karakus

DOI Number
First page
Last page


In this paper, by using the matrix representation of generalized bicomplex
numbers, we dene the homothetic motions on some hypersurfaces in
four dimensional generalized linear space R4 alpha-beta. Also, for some special cases we give some examples of homothetic motions in R4 and R42
and obtainsome rotational matrices, too. So, we investigate some applications about kinematics of generalized bicomplex numbers


Bicomplex number, Generalized Bicomplex numbers, Homothetic motion.

Full Text:



bibitem{alkaya}Alkaya D. Homothetic motions with bicomplex numbers,

Masters Thesis, Dumlupnar University Institute of Science,

Kütahya, 2013.

bibitem{ak1} Aksoyak K. F. and Yayli Y., Homothetic motions and surfaces

in $mathbb{E}^{4}$, Bull. Malays. Math. Sci. Soc. 38, 259-269, 2015.

bibitem{ak2} Aksoyak K. F. and Yayli Y., Homothetic motions and Lie

groups in $mathbb{E}_{2}^{4}$, J. Dyn. Syst. Geom. Theo. vol.11, 23-38, 2013.

bibitem{haci} Haci salihou{g}lu H.H., On the rolling of one curve or

surface upon another, Proc. R. Irish Acad. 71, 13-17, 1971.

bibitem{yay1} Jafari M., Yayli Y., Rotation in four dimensions via

generalized Hamilton operators. Kuwait J Sci 40 (1): 67-79, 2013.

bibitem{yay2} Jafari M., Yayli Y. Generalized quaternions and

rotation in 3-space $mathbb{E}_{alpha beta }^{3}$. TWMS J Pure Appl Math

(2), 224-232, 2015.

bibitem{hesna} Kabadayi H., Yayli Y., Homothetic motion at $E^{4}$ with

bicomplex numbers, Adv. Appl. Clifford Algebr., 21, 541-546, 2011.

bibitem{moore} Moore C.L.E, Surfaces of rotation in a space of four

dimensions, Ann. of Math. 21, 81-93, 1919.

bibitem{kara} "{O}zkaldi Karakuc{s} S. and Y. Yayli , Bicomplex number and

tensor product surfaces in $mathbb{R}_{2}^{4}$, Ukrainian Mathematical

Journal, 64 (3), 344-355, 2012

bibitem{siddika} "{O}zkaldi Karakuc{s} S. and Kahraman Aksoyak F.,

Generalized bicomplex numbers and Lie groups, Adv. Appl. Clifford Algebr.,

, 943-963, 2015.

bibitem{kar} "{O}zkaldi S., Yayli Y., "Tensor product surfaces in $%

mathbb{R}^{4}$ and Lie groups" Bull. Malays. Math. Sci.Soc. (2) 33 (2010),

no. 1, 69-77.

bibitem{price} Price G. B., An Introduction to Multicomplex Spaces and

Functions, Marcel Dekker, Inc., New York, 1990.

bibitem{segre} Segre C. Le rappresentazioni reali delle forme complesse e

gli enti iperalgebrici, Math. Ann. 40, 1-25, 1892.

bibitem{yay1} Yayli Y., Homothetic motions at $E^{4}, $Mech. Mach. Theory,

, 303-305, 1992.

bibitem{yay2} Yayli Y. and B"{u}kc"{u} B., Homothetic motions at $E^{8}$

with cayley numbers, Mech. Mach. Theory, 30, 417-420, 1995.

DOI: https://doi.org/10.22190/FUMI200604021A


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)